DBLP BibTeX Record 'journals/siamma/BinevCDDPW11'

@article{DBLP:journals/siamma/BinevCDDPW11,
  author    = {Peter Binev and
               Albert Cohen and
               Wolfgang Dahmen and
               Ronald A. DeVore and
               Guergana Petrova and
               Przemyslaw Wojtaszczyk},
  title     = {Convergence Rates for Greedy Algorithms in Reduced Basis
               Methods},
  journal   = {SIAM J. Math. Analysis},
  volume    = {43},
  number    = {3},
  year      = {2011},
  pages     = {1457-1472},
  ee        = {http://dx.doi.org/10.1137/100795772},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}